MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø22X43

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø22X43
Catalog Number 25060.2243
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 november 2018.Lot 145514: (b)(4) items manufactured and released on 14 november 2014.Expiration date: 2019-09-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved cocr ball head 12/14 ø 22 size m 0 reference (b)(4).Lot 155860: (b)(4) items manufactured and released on 14 january 2016.Expiration date: 2020-12-16 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 years and 4 months after primary surgery, due to a dislocation of the head from the acetabulum.The surgeon revised the femoral head and bipolar head and replaced them with a femoral head, cup and liner.The surgery was completed successfully.

Brand Name
BIPOLAR HEAD Ø22X43
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8164764
Report Number3005180920-2018-01005
Device Sequence Number16661379
Product Code KWY
UDI-Device Identifier07630030843358
UDI-Public07630030843358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number25060.2243
Device Lot Number145514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;